# SDR IXXA20120218003O

- Difficulty date: February 18, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 90,032 hours, 24,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Part time: 90,032 hours, 24,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND RT EMERGENCY FLASHLIGHT INOPERATIVE.  MX REPLACED EMERGENCY FLASHLIGHT BATTERY.  OPS CHECKED GOOD IAW MM 25-60-0.
